Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 26, Number 3

All articles in this issue are freely accessible.

Application of the kernel function for the computation of flows of compressible fluids
Stefan Bergman.
Quart. Appl. Math. 26 (1968), 301-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 253628
The effect of tensor conductivity on continuum magnetogasdynamic flows
J. Y. T. Tang and R. Seebass.
Quart. Appl. Math. 26 (1968), 311-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99850
On the concept of rate-independence
D. R. Owen and W. O. Williams.
Quart. Appl. Math. 26 (1968), 321-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99849
A general formulation of the boundary conditions on the vector potential in three-dimensional hydrodynamics
G. J. Hirasaki and J. D. Hellums.
Quart. Appl. Math. 26 (1968), 331-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 234676
Generalized aerodynamic forces on a flexible cylindrical shell undergoing transient motion
E. H. Dowell.
Quart. Appl. Math. 26 (1968), 343-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99848
A general class of unsteady heat flow problems in a finite composite hollow circular cylinder
Nurettin Y. Olcer.
Quart. Appl. Math. 26 (1968), 355-371
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99847
Dispersion relations, stored energy and group velocity for anisotropic electromagnetic media
H. Kurss.
Quart. Appl. Math. 26 (1968), 373-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99846
On linear ordinary differential equations with exponential coefficients
G. A. Hegemier.
Quart. Appl. Math. 26 (1968), 389-401
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 235211
On the existence of normal mode vibrations in nonlinear systems
C. H. Pak and R. M. Rosenberg.
Quart. Appl. Math. 26 (1968), 403-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 235209
Restrictions imposed upon the transient and frequency response of networks
Paul M. Chirlian.
Quart. Appl. Math. 26 (1968), 417-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99845
Optimal elimination for sparse symmetric systems as a graph problem.
W. R. Spillers and Norris Hickerson.
Quart. Appl. Math. 26 (1968), 425-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 233497
Normal mode expansion and stability of Couette flow
J. Eisenfeld.
Quart. Appl. Math. 26 (1968), 433-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 237976
A note on the potential flow past a lemniscate and a general method of Milne-Thomson
J. W. Miles and G. E. Backus.
Quart. Appl. Math. 26 (1968), 441-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99844
On the rotation and translation of an incompressible medium in plane motion
R. R. Huilgol.
Quart. Appl. Math. 26 (1968), 443-444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99843
Exact solution of the equations for shallow shells of revolution
Thomas J. Lardner.
Quart. Appl. Math. 26 (1968), 445-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99842
A bound for entire harmonic functions of three variables
Chi Yeung Lo.
Quart. Appl. Math. 26 (1968), 451-455
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 239106
A numerical determination of ultra-subharmonic response for the Duffing equation $ẍ+𝛼x+𝛽x^{3}=f\operatorname{cos}𝜔t (𝛼>0)^{*}$
Morris E. Levenson.
Quart. Appl. Math. 26 (1968), 456-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99841
The use of the contraction mapping theorem with derivatives in a Banach space
J. M. Holtzman.
Quart. Appl. Math. 26 (1968), 462-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 233246

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website